# SDR AALA202409127614

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,855 hours, 38,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R1 DOOR HANDLE DOES NOT LOCK IN UP POSITION WHEN OPENED. PERFORMED ADJUSTMENT OF HOOK INNER CONTROL HANDLE IN PASSENGER CREW DOOR 841 (R1) PER AMM 52-11-21-400-001-A.
